ACECLOFENAC 100MG + PARACETAMOL 325 MG
ACECLOFENAC 100MG + PARACETAMOL 325 MG – Aceclofenac 100 mg + Paracetamol 325 mg tablet helps in reducing pain and anti-inflammation. This tablet works by blocking certain chemical messengers that cause pain and inflammation.
About | Aceclofenac 100mg + Paracetamol 325 mg Tablet
Aceclofenac + Paracetamol tablet provides pain relief by blocking the chemical messengers that cause fever, inflammation, and fever. Aceclofenac and paracetamol offer quick relief from pain and have anti-inflammatory & analgesic properties. Therefore, aceclofenac + paracetamol tablet is widely used in conditions like-
- Menstruation pain
- Muscle pain
- Dental pain
- Mild migraine
- Rheumatoid Arthritis
- Ankylosing spondylitis
List of some Common Side Effects of Aceclofenac 100mg + Paracetamol 325mg tablet
As this medicine affects the working of certain chemicals such as cyclooxygenase. So, it may cause nausea and sleepiness. Also, specific research shows that this tablet of aceclofenac + paracetamol tablet hinders the normal functioning of the kidneys and liver. So, one should avoid taking ACECLOFENAC 100MG + PARACETAMOL 325 MG for a prolonged period of time. Here is the list of some common side effects of having aceclofenac + paracetamol tablet –
- Abdominal pain
- Increased liver enzymes
Direction To Use | Aceclofenac + Paracetamol Tablet
- First of all, do not consume alcohol while taking aceclofenac + paracetamol tablets as it may cause liver damage.
- Secondly, Pregnant ladies and breastfeeding mothers must not take aceclofenac + paracetamol tablets without a doctor’s prescription.
- Consuming aceclofenac + paracetamol tablets cause dizziness and drowsiness, so do not drive or work on heavy machinery.
- This tablet aceclofenac + paracetamol tablet causes liver and kidney damage. One should consult the doctor if you have any kidney and liver-related problems.
- If you are allergic to other ingredients, you must not take aceclofenac + paracetamol tablets.
At last, we hope you get all the information regarding Aceclofenac 100 mg + Paracetamol 325 mg tablet. For further information, call F.C. Remedies now!